ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 20, 2021

Volume 19, 2020

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002





Communications on Pure & Applied Analysis

December 2021 , Volume 20 , Issue 12

Select all articles

Export/Reference:

A multiparameter fractional Laplace problem with semipositone nonlinearity
R. Dhanya and Sweta Tiwari
2021, 20(12): 4043-4061 doi: 10.3934/cpaa.2021143 +[Abstract](363) +[HTML](176) +[PDF](204.81KB)
Abstract:

In this paper we prove the existence of at least one positive solution for nonlocal semipositone problem of the type

when the positive parameters \begin{document}$ \lambda $\end{document} and \begin{document}$ \mu $\end{document} belong to certain range. Here \begin{document}$ \Omega\subset \mathbb{R}^N $\end{document} is assumed to be a bounded open set with smooth boundary, \begin{document}$ s\in (0, 1), N> 2s $\end{document} and \begin{document}$ 0<q<1<r\leq \frac{N+2s}{N- 2s}. $\end{document} First we consider \begin{document}$ (P_ \lambda^\mu) $\end{document} when \begin{document}$ \mu = 0 $\end{document} and prove that there exists \begin{document}$ \lambda_0\in(0, \infty) $\end{document} such that for all \begin{document}$ \lambda> \lambda_0 $\end{document} the problem \begin{document}$ (P_ \lambda^0) $\end{document} admits at least one positive solution. In fact we will show the existence of a continuous branch of maximal solutions of \begin{document}$ (P_\lambda^0) $\end{document} emanating from infinity. Next for each \begin{document}$ \lambda>\lambda_0 $\end{document} and for all \begin{document}$ 0<\mu<\mu_{\lambda} $\end{document} we establish the existence of at least one positive solution of \begin{document}$ (P_\lambda^\mu) $\end{document} using variational method. Also in the sub critical case, i.e., for \begin{document}$ 1<r<\frac{N+2s}{N-2s} $\end{document}, we show the existence of second positive solution via mountain pass argument.

Extremal solution and Liouville theorem for anisotropic elliptic equations
Yuan Li
2021, 20(12): 4063-4082 doi: 10.3934/cpaa.2021144 +[Abstract](399) +[HTML](173) +[PDF](205.68KB)
Abstract:

We study the quasilinear Dirichlet boundary problem

where \begin{document}$ \lambda>0 $\end{document} is a parameter, \begin{document}$ \Omega\subset\mathbb{R}^{N} $\end{document} (\begin{document}$ N\geq2 $\end{document}) is a bounded domain, and the operator \begin{document}$ Q $\end{document}, known as Finsler-Laplacian or anisotropic Laplacian, is defined by

Here, \begin{document}$ F_{\xi_{i}} = \frac{\partial F}{\partial\xi_{i}}(\xi) $\end{document} and \begin{document}$ F: \mathbb{R}^{N}\rightarrow [0, +\infty) $\end{document} is a convex function of \begin{document}$ C^{2}(\mathbb{R}^{N}\setminus\{0\}) $\end{document}, and satisfies certain assumptions. We derive the existence of extremal solution and obtain that it is regular, if \begin{document}$ N\leq9 $\end{document}.

We also concern the Hénon type anisotropic Liouville equation,

where \begin{document}$ \alpha>-2 $\end{document}, \begin{document}$ N\geq2 $\end{document} and \begin{document}$ F^{0} $\end{document} is the support function of \begin{document}$ K: = \{x\in\mathbb{R}^{N}:F(x)<1\} $\end{document}. We obtain the Liouville theorem for stable solutions and finite Morse index solutions for \begin{document}$ 2\leq N<10+4\alpha $\end{document} and \begin{document}$ 3\leq N<10+4\alpha^{-} $\end{document} respectively, where \begin{document}$ \alpha^{-} = \min\{\alpha, 0\} $\end{document}.

Invasion waves for a nonlocal dispersal predator-prey model with two predators and one prey
Feiying Yang, Wantong Li and Renhu Wang
2021, 20(12): 4083-4105 doi: 10.3934/cpaa.2021146 +[Abstract](301) +[HTML](145) +[PDF](210.96KB)
Abstract:

This paper is concerned with the propagation dynamics of a nonlocal dispersal predator-prey model with two predators and one prey. Precisely, our main concern is the invasion process of the two predators into the habitat of one prey, when the two predators are weak competitors in the absence of prey. This invasion process is characterized by the spreading speed of the predators as well as the minimal wave speed of traveling waves connecting the predator-free state to the co-existence state. Particularly, the right-hand tail limit of wave profile is derived by the idea of contracting rectangle.

Multiplicity of positive solutions to semi-linear elliptic problems on metric graphs
Masataka Shibata
2021, 20(12): 4107-4126 doi: 10.3934/cpaa.2021147 +[Abstract](269) +[HTML](120) +[PDF](203.48KB)
Abstract:

We consider positive solutions of semi-linear elliptic equations

on compact metric graphs, where \begin{document}$ p \in (1,\infty) $\end{document} is a given constant and \begin{document}$ \epsilon $\end{document} is a positive parameter. We focus on the multiplicity of positive solutions for sufficiently small \begin{document}$ \epsilon $\end{document}. For each edge of the graph, we construct a positive solution which concentrates some point on the edge if \begin{document}$ \epsilon $\end{document} is sufficiently small. Moreover, we give the existence result of solutions which concentrate inner vertices of the graph.

Sharp gradient estimates on weighted manifolds with compact boundary
Ha Tuan Dung, Nguyen Thac Dung and Jiayong Wu
2021, 20(12): 4127-4138 doi: 10.3934/cpaa.2021148 +[Abstract](423) +[HTML](160) +[PDF](145.9KB)
Abstract:

In this paper, we prove sharp gradient estimates for positive solutions to the weighted heat equation on smooth metric measure spaces with compact boundary. As an application, we prove Liouville theorems for ancient solutions satisfying the Dirichlet boundary condition and some sharp growth restriction near infinity. Our results can be regarded as a refinement of recent results due to Kunikawa and Sakurai.

Classification of positive radial solutions to a weighted biharmonic equation
Yuhao Yan
2021, 20(12): 4139-4154 doi: 10.3934/cpaa.2021149 +[Abstract](284) +[HTML](137) +[PDF](174.69KB)
Abstract:

In this paper, we consider the weighted fourth order equation

where \begin{document}$ n\geq 5 $\end{document}, \begin{document}$ -n<\alpha<n-4 $\end{document}, \begin{document}$ p>1 $\end{document} and \begin{document}$ (p,\alpha,\beta,n) $\end{document} belongs to the critical hyperbola

We prove the existence of radial solutions to the equation for some \begin{document}$ \lambda $\end{document} and \begin{document}$ \mu $\end{document}. On the other hand, let \begin{document}$ v(t): = |x|^{\frac{n-4-\alpha}{2}}u(|x|) $\end{document}, \begin{document}$ t = -\ln |x| $\end{document}, then for the radial solution \begin{document}$ u $\end{document} with non-removable singularity at origin, \begin{document}$ v(t) $\end{document} is a periodic function if \begin{document}$ \alpha \in (-2,n-4) $\end{document} and \begin{document}$ \lambda $\end{document}, \begin{document}$ \mu $\end{document} satisfy some conditions; while for \begin{document}$ \alpha \in (-n,-2] $\end{document}, there exists a radial solution with non-removable singularity and the corresponding function \begin{document}$ v(t) $\end{document} is not periodic. We also get some results about the best constant and symmetry breaking, which is closely related to the Caffarelli-Kohn-Nirenberg type inequality.

The Cauchy problem of a two-phase flow model for a mixture of non-interacting compressible fluids
Zhen Cheng and Wenjun Wang
2021, 20(12): 4155-4176 doi: 10.3934/cpaa.2021151 +[Abstract](254) +[HTML](123) +[PDF](203.19KB)
Abstract:

In this paper, we consider the global existence of the Cauchy problem for a version of one velocity Baer-Nunziato model with dissipation for the mixture of two compressible fluids in \begin{document}$ \mathbb{R}^3 $\end{document}. We get the existence theory of global strong solutions by using the decaying properties of the solutions. The energy method combined with the low-high-frequency decomposition is used to derive such properties and hence the global existence. As a byproduct, the optimal time decay estimates of all-order spatial derivatives of the pressure and the velocity are obtained.

Nondegeneracy of solutions for a class of cooperative systems on $ \mathbb{R}^n $
Marcello Lucia and Guido Sweers
2021, 20(12): 4177-4193 doi: 10.3934/cpaa.2021152 +[Abstract](265) +[HTML](131) +[PDF](200.37KB)
Abstract:

We consider fully coupled cooperative systems on \begin{document}$ \mathbb{R}^n $\end{document} with coefficients that decay exponentially at infinity. Expanding some results obtained previously on bounded domain, we prove that the existence of a strictly positive supersolution ensures the first eigenvalue to exist and to be nonzero. This result is applied to show that the topological solutions for a Chern-Simons model, described by a semilinear system on \begin{document}$ \mathbb{R}^2 $\end{document} with exponential nonlinearity, are nondegenerate.

Cesaro summation by spheres of lattice sums and Madelung constants
Benjamin Galbally and Sergey Zelik
2021, 20(12): 4195-4208 doi: 10.3934/cpaa.2021153 +[Abstract](228) +[HTML](108) +[PDF](483.09KB)
Abstract:

We study convergence of 3D lattice sums via expanding spheres. It is well-known that, in contrast to summation via expanding cubes, the expanding spheres method may lead to formally divergent series (this will be so e.g. for the classical NaCl-Madelung constant). In the present paper we prove that these series remain convergent in Cesaro sense. For the case of second order Cesaro summation, we present an elementary proof of convergence and the proof for first order Cesaro summation is more involved and is based on the Riemann localization for multi-dimensional Fourier series.

Uniform stability of the relativistic Cucker-Smale model and its application to a mean-field limit
Hyunjin Ahn, Seung-Yeal Ha and Jeongho Kim
2021, 20(12): 4209-4237 doi: 10.3934/cpaa.2021156 +[Abstract](288) +[HTML](123) +[PDF](232.44KB)
Abstract:

We present a uniform(-in-time) stability of the relativistic Cucker-Smale (RCS) model in a suitable framework and study its application to a uniform mean-field limit which lifts earlier classical results for the CS model in a relativistic setting. For this, we first provide a sufficient framework for an exponential flocking for the RCS model in terms of the diameters of state observables, coupling strength and communication weight function, and then we use the obtained exponential flocking estimate to derive a uniform \begin{document}$ \ell_{q,p} $\end{document}-stability of the RCS model under appropriate conditions on initial data and system parameters. As an application of the derived uniform \begin{document}$ \ell_{q,p} $\end{document}-stability estimate, we show that a uniform mean-field limit of the RCS model can be made for some admissible class of solutions uniformly in time. This justifies a formal derivation of the kinetic RCS equation [18] in a rigorous setting.

Asymptotic expansion of the ground state energy for nonlinear Schrödinger system with three wave interaction
Kazuhiro Kurata and Yuki Osada
2021, 20(12): 4239-4251 doi: 10.3934/cpaa.2021157 +[Abstract](256) +[HTML](104) +[PDF](153.51KB)
Abstract:

In this paper, we consider the asymptotic behavior of the ground state and its energy for the nonlinear Schrödinger system with three wave interaction on the parameter \begin{document}$ \gamma $\end{document} as \begin{document}$ \gamma \to \infty $\end{document}. In addition we prove the existence of the positive threshold \begin{document}$ \gamma^* $\end{document} such that the ground state is a scalar solution for \begin{document}$ 0 \le \gamma < \gamma^* $\end{document} and is a vector solution for \begin{document}$ \gamma > \gamma^* $\end{document}.

Periodic solutions for a class of second-order differential delay equations
Xuan Wu and Huafeng Xiao
2021, 20(12): 4253-4269 doi: 10.3934/cpaa.2021159 +[Abstract](325) +[HTML](118) +[PDF](176.12KB)
Abstract:

In this paper, we study the existence of periodic solutions of the following differential delay equations

where \begin{document}$ f\in C(\mathbf{R}^N, \mathbf{R}^N) $\end{document}, \begin{document}$ M,N\in \mathbf{N} $\end{document} and \begin{document}$ M $\end{document} is odd. By making use of \begin{document}$ S^1 $\end{document}-geometrical index theory, we obtain an estimation about the number of periodic solutions in term of the difference between eigenvalues of asymptotically linear matrices at the origin and at infinity.

Partial regularity result for non-autonomous elliptic systems with general growth
Teresa Isernia, Chiara Leone and Anna Verde
2021, 20(12): 4271-4305 doi: 10.3934/cpaa.2021160 +[Abstract](255) +[HTML](113) +[PDF](271.77KB)
Abstract:

In this paper we prove a partial Hölder regularity result for weak solutions \begin{document}$ u:\Omega\to \mathbb{R}^N $\end{document}, \begin{document}$ N\geq 2 $\end{document}, to non-autonomous elliptic systems with general growth of the type:

The crucial point is that the operator \begin{document}$ a $\end{document} satisfies very weak regularity properties and a general growth, while the inhomogeneity \begin{document}$ b $\end{document} has a controllable growth.

Local well-posedness for the Zakharov system in dimension $ d = 2, 3 $
Zijun Chen and Shengkun Wu
2021, 20(12): 4307-4319 doi: 10.3934/cpaa.2021161 +[Abstract](256) +[HTML](120) +[PDF](229.53KB)
Abstract:

The Zakharov system in dimension \begin{document}$ d = 2,3 $\end{document} is shown to have a local unique solution for any initial values in the space \begin{document}$ H^{s} \times H^{l} \times H^{l-1} $\end{document}, where a new range of regularity \begin{document}$ (s, l) $\end{document} is given, especially at the line \begin{document}$ s-l = -1 $\end{document}. The result is obtained mainly by the normal form reduction and the Strichartz estimates.

Time periodic solution to a two-species chemotaxis-Stokes system with $ p $-Laplacian diffusion
Chengxin Du and Changchun Liu
2021, 20(12): 4321-4345 doi: 10.3934/cpaa.2021162 +[Abstract](408) +[HTML](166) +[PDF](469.72KB)
Abstract:

In this paper, we consider a two-species chemotaxis-Stokes system with \begin{document}$ p $\end{document}-Laplacian diffusion in two-dimensional smooth bounded domains. It is proved that the existence of time periodic solution for any \begin{document}$ \frac{15}{7}\leq p<3 $\end{document} and any large periodic source \begin{document}$ g_1(x,t) $\end{document} and \begin{document}$ g_2(x,t) $\end{document}.

Semilinear Schrödinger evolution equations with inverse-square and harmonic potentials via pseudo-conformal symmetry
Toshiyuki Suzuki
2021, 20(12): 4347-4377 doi: 10.3934/cpaa.2021163 +[Abstract](262) +[HTML](117) +[PDF](259.92KB)
Abstract:

We consider the Cauchy problems for Schrödinger equations with an inverse-square potential and a harmonic one. Since the Mehler type formulas are completed, the pseudo-conformal transforms can be constructed. Thus we can convert the problems into the nonautonomous Schrödinger equations without a harmonic oscillator.

2020 Impact Factor: 1.916
5 Year Impact Factor: 1.510
2020 CiteScore: 1.9

Editors

Referees

Librarians

Special Issues

Email Alert

[Back to Top]